MathSciNet Relay Station
MathSciNet bibliographic data
MR2313123 11B50 (11B75 11P70)
Gao, Weidong; Geroldinger, Alfred Zero-sum problems in finite abelian groups: a survey. Expo. Math. 24 (2006), no. 4, 337–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement